6 doctors weighed in:

Can ergotamine tartrate cause rebound headache?

6 doctors weighed in
Dr. Edward Neilsen
Family Medicine
3 doctors agree

In brief: Probably

Although rebound headaches are more common from medicines like nsaids (motrin, aleve, (naproxen) etc), it is possible to get rebound headaches from many things, even caffeine.
Slowly backing off of medications is user a safer bet.

In brief: Probably

Although rebound headaches are more common from medicines like nsaids (motrin, aleve, (naproxen) etc), it is possible to get rebound headaches from many things, even caffeine.
Slowly backing off of medications is user a safer bet.
Dr. Edward Neilsen
Dr. Edward Neilsen
Thank
Dr. John Baker
Neurology
1 doctor agrees

In brief: Headache

Yes it can. Chronic use of any as needed headache or pain medication can cause rebound headaches when stopped.

In brief: Headache

Yes it can. Chronic use of any as needed headache or pain medication can cause rebound headaches when stopped.
Dr. John Baker
Dr. John Baker
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
859K people helped
Continue
111,000 doctors available
Read more answers from doctors